# SDR MASA97076

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S12R3S62LS2
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE NR 7568 - DEN-GJT - IN DEN, THE CREW REPORTED THAT ONE RED FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT FAILED TO ILLUMINATE.  MAINTENANCE DEFERRED THE LIGHTING SYSTEM PER MEL 33-13.  IN SUBSEQUENT MAINTENANCE, ONE RED EMERGENCY FLOOR ESCAPE PATH LIGHT TUBE WAS REMOVED AND REPLACED.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
